Next Article in Journal
A Study on the Nourishing Number of Graphs and Graph Powers
Next Article in Special Issue
Basic Results for Sequential Caputo Fractional Differential Equations
Previous Article in Journal
On θ-Congruent Numbers, Rational Squares in Arithmetic Progressions, Concordant Forms and Elliptic Curves
Article Menu

Export Article

Open AccessCommunication
Mathematics 2015, 3(1), 16-28; doi:10.3390/math3010016

Existence Results for Fractional Neutral Functional Differential Equations with Random Impulses

1
Department of Mathematics, PSG College of Arts and Science, Coimbatore-641 014, Tamil Nadu, India
2
Department of Mathematics, Karunya University, Coimbatore-641 114, Tamil Nadu, India
3
Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Spain
4
Departamento de Matemáticas, Universidad de La Laguna, Estadística, e I.O., 38271 La Laguna, Tenerife, Spain
*
Author to whom correspondence should be addressed.
Academic Editor: Hari M. Srivastava
Received: 8 December 2014 / Revised: 5 January 2015 / Accepted: 19 January 2015 / Published: 21 January 2015
(This article belongs to the Special Issue Recent Advances in Fractional Calculus and Its Applications)
View Full-Text   |   Download PDF [222 KB, uploaded 21 January 2015]

Abstract

In this paper, we investigate the existence of solutions for the fractional neutral differential equations with random impulses. The results are obtained by using Krasnoselskii’s fixed point theorem. Examples are added to show applications of the main results. View Full-Text
Keywords: fractional neutral differential equations; random impulses; existence; fixed point theorem fractional neutral differential equations; random impulses; existence; fixed point theorem
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Anguraj, A.; Ranjini, M.C.; Rivero, M.; Trujillo, J.J. Existence Results for Fractional Neutral Functional Differential Equations with Random Impulses. Mathematics 2015, 3, 16-28.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top